# SDR 08FDEA00277

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6524953
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER RIGHT WING OUTBD PANEL AT WBL 602.5, OF OUTBD AILERON  REPAIRED UPPER WING OUTBD.  PANEL AT WBL 602.5 REF EA NR 7-5720-113964.  THIS IS CLASSIFIED AS A MINOR REPAIR.
